# SDR DHLA201000068

- Difficulty date: August 8, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,505 hours, 32,266 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR8 MAIN TIRE BLEW CAUSING DAMAGE.  ON POST FLIGHT INS FOUND RT WING RIB AT STA XW 90.000 DAMAGED.  DEFECT RESOLUTION: REPAIRED RIB IAW EVA 085700356-001-D.
